vaginal irritation : I have been on... - My Breast Cancer ...

My Breast Cancer Community

3,589 members1,742 posts

vaginal irritation

BlessedMimi profile image
7 Replies

I have been on Letrazole and Ibrance almost 3 years now. I have vaginal irritation and burning which I assume is caused by the medication especially Letrazole. Can someone suggest a cream that would help relieve this? Thanks in advance! Judy

7 Replies
Happyrosie profile image
Happyrosie

Femi Daily tea tree oil (I get it from Amazon). Stings when you apply it but works wonders. Or Sylk from pharmacies very good doesn’t sting but Femi is better

These were both recommended by oncologist. She told me they could be prescribed but my doc wouldn’t

I did use Canestan but this didn’t really work

BlessedMimi profile image
BlessedMimi in reply to Happyrosie

Thanks so much for your suggestions! I will definitely look for them.

Fran4 profile image
Fran4 in reply to Happyrosie

Thank you so much for your reply to BlessedMini, I have been on Letrozle for nearly 3 years. Been having, what I thought was short spats of cystitis, mentioned this to Doctor and she is sending me to bladder clinic but she didn’t say it could be tablets. So thank you as I will now be trying Femi Daily tea tree oil

BlessedMimi profile image
BlessedMimi in reply to Fran4

I go to a urologist with lots of UTI symptoms.

bikebabe profile image
bikebabe

that’s something I wanted to ask as well as have to have frequent cervical smears which are agonising to top of vagina being so dry.

ABC58 profile image
ABC58

it such a relief to find your not the only one is t it ! I use YES products , really good there’s an oil and water based one . Google them x

BlessedMimi profile image
BlessedMimi in reply to ABC58

Thanks for your reply!

You may also like...